# SDR JR2R20220210456

- Difficulty date: February 10, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N88341
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000563
- Aircraft time: 12,974 hours, 7,464 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Part time: 12,974 hours, 7,464 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR BEAM AND SEAT TRACK IS CORRODED FROM FR13 TO FR18 RBL9
